# SDR AALA202412028177

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 91,815 hours, 11,971 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 1090
- Condition: Failed
- Location: Wx Radar
- Part time: 12,825 hours, 2,775 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BOTH LR/T AND RR/T WHEN RADAR WAS TURNED ON ANNUNCIATED "WX FAIL" ON ND ND L & R, TEST DISPLAY "ANTENNA FAIL". PERF. IAW FIM 34-43-00 FOR MAINT MSG 34-44002. MAINTENANCE REPLACED RH WXR TRANSCEIVER IAW AMM 34-43-02.
